# SDR AALA202510094872

- Difficulty date: October 8, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N917NN
- Make and model: Boeing 737823
- Aircraft serial: 29572
- Aircraft time: 37,247 hours, 16,027 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Stuck
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR WAS STUCK CLOSED AND WAS UNABLE TO BE OPENED FROM THE OUTSIDE. DISCOVERED FLIGHT DECK DOOR STOP ENGAGED WHILE DOOR WAS CLOSED. CLEANED DOOR STOP AND PERFORMED OPERATIONAL CHECK OF COCKPIT DOOR. PER AMM 52-51-00.
